| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the patient was experiencing double vision.Rxsight's first awareness of the event was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is pending evaluation results.
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the patient was experiencing double vision.Rxsight's first awareness of the event was (b)(6) 2021.
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the patient was experiencing double vision.Rxsight's first awareness of the event was 6/18/2021.
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the patient was experiencing double vision.Rxsight's first awareness of the event was 6/18/2021.The returned lens was visually inspected and optically tested.A zone was noted near the center of the lens optic.The presence of a zone indicates the lens was exposed to ambient uv light prior to lock in.